A comment on the solutions of the equation ∇× a = ka

V. K. Varadan, A. Lakhtakia, V. V. Varadan

Research output: Contribution to journalReview article

11 Scopus citations

Abstract

It is pointed out here that solenoidal solutions of the equation Del *a=ka exist in magnetoelectric media, in which case a must be identified as a linear combination of the electric and the magnetic fields.

Original languageEnglish (US)
Article number046
Pages (from-to)2649-2650
Number of pages2
JournalJournal of Physics A: Mathematical and General
Volume20
Issue number9
DOIs
StatePublished - Dec 1 1987

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'A comment on the solutions of the equation ∇× a = ka'. Together they form a unique fingerprint.

  • Cite this